Show simple item record

dc.contributor.authorErman, Fatih
dc.date.accessioned2017-08-17T08:01:24Z
dc.date.available2017-08-17T08:01:24Z
dc.date.issued2016
dc.identifier.citationErman, F. (2016). Recursion formula for the Green's function of a Hamiltonian for several types of Dirac delta-function potentials in curved spaces. Turkish Journal of Physics, 40(3), 316-323. doi:10.3906/fiz-1604-28en_US
dc.identifier.issn1300-0101
dc.identifier.urihttp://doi.org/10.3906/fiz-1604-28
dc.identifier.urihttp://hdl.handle.net/11147/6143
dc.description.abstractIn this short article, we nonperturbatively derive a recursive formula for the Green's function associated with finitely many point Dirac delta potentials in one dimension. We extend this formula to the one for the Dirac delta potentials supported by regular curves embedded in two-dimensional manifolds and for the Dirac delta potentials supported by two-dimensional compact manifolds embedded in three-dimensional manifolds. Finally, this formulation allows us to find the recursive formula of the Green's function for the point Dirac delta potentials in two- and three-dimensional Riemannian manifolds, where the renormalization of coupling constant is required.en_US
dc.language.isoengen_US
dc.publisherTÜBİTAKen_US
dc.relation.isversionof10.3906/fiz-1604-28en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectDirac delta potentialsen_US
dc.subjectGreen's functionsen_US
dc.subjectRenormalizationen_US
dc.subjectRiemannian manifoldsen_US
dc.titleRecursion formula for the Green's function of a Hamiltonian for several types of Dirac delta-function potentials in curved spacesen_US
dc.typearticleen_US
dc.contributor.authorIDTR19429en_US
dc.contributor.institutionauthorErman, Fatih
dc.relation.journalTurkish Journal of Physicsen_US
dc.contributor.departmentİYTE, Fen Fakültesi, Matematik Bölümüen_US
dc.identifier.volume40en_US
dc.identifier.issue3en_US
dc.identifier.startpage316en_US
dc.identifier.endpage323en_US
dc.identifier.wosWOS:000390396400014
dc.identifier.scopusSCOPUS:2-s2.0-85001018578
dc.relation.publicationcategoryMakale - Ulusal Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record